MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR PROLONG 40MM BRNG STD; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. CR PROLONG 40MM BRNG STD; PROSTHESIS, SHOULDER
Catalog Number 110031421
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Procode: phx.Concomitant medical devices: unk humeral tray cat#: ni, lot#: ni.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2021 - 00420.
 
Event or Problem Description
It was reported patient underwent a revision procedure approximately one month post implantation due to dislocation.During the revision procedure, the surgeon noticed that the poly was no longer attached to the tray which was why the shoulder had dislocated.Poly was revised.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10 visual examination of the returned product identified: the cr prolong 40mm brng std exhibits a heavy indentation and backside wear marks.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CR PROLONG 40MM BRNG STD
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11337822
Report Number0001822565-2021-00419
Device Sequence Number2671854
Product Code PHX
UDI-Device Identifier00887868231520
UDI-Public(01)00887868231520(17)241031(10)64489337
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number110031421
Device Lot Number64489337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;